Saturday, December 16, 2006

Don't even ask

Don't even ask where I've been! This December is not going so well for me! I finally was getting better and all of a sudden took a down turn! And then to top it off I broke out in this prickly heat like rash all over - and it drives me nuts!

So I went to the Dr and seems my "stuff" is getting worse again and the rash is most likely from the antibiotics (he isn't posititve but that seems like the most likely candidate).

So I'm on a new antibiotic and still trudging along.

Needless to say my xmas shopping and wrapping is non-existent and I'm like a BIG CRAB because I've sewn NOTHING in weeks! :)

And I'm trying to get some quilts out I had scheduled for quilting between about 6-9 months ago - and I can't even tell you what a mess that is! One I'm still waiting for my black batting to come in (yes I want a special kind so I"m being picky) and the other don't even laugh. I had it put together for a shop sample but had one more block to go. So I just put a fused (and not sewn) block in its spot while I finished the hand applique. About 9 months ago I finished the block and do you think I can find it now! I know I saw it a few months ago - so why didn't I just put it in the stupid quilt then! Arghhhhh.

So no fun pics today! And yes I'm still here but not keeping up with things very well.

5 comments from wonderful readers:

Anonymous said...

So sorry you're not well yet. Delegate the things you need to get done and go rest!

Anonymous said...

Relax and concentrate on feeling better -- the rest will fall into place *s*

Anonymous said...

I'm feeling the frustration all the way over here in VA!

Patti said...

Oh Dawn - I really feel for you my friend! You are just having the worst time this month. And here I was rejoicing that you were getting all better. What a bummer! Here's really hoping the new antibiotics work. Sending prayers and positive thoughts for healing your way. I'm so glad you finally found your block!

anne bebbington said...

the rash certainly sounds like an antibiotic reaction - poor you - hope the change in medication does the trick - glad your block turned up in the next posting :o)